RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Le Kuang Chung,

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:98
Abstract pages:779
Full texts:227
References:76

http://www.mathnet.ru/eng/person21784
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/249794

Publications in Math-Net.Ru
1991
1. Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Uspekhi Mat. Nauk, 46:4(280) (1991),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:4 (1991), 186–187  isi
1990
2. Nguyen Minh Chuong, Lê Quang Trung, Khuat Van Ninh, “Boundary value problem for nonlinear parabolic equations of infinite order in Sobolev–Orlicz spaces”, Mat. Zametki, 48:1 (1990),  78–85  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 673–677  isi
1989
3. Le Kuang Chung, “On a non-coercive problem for singular integro-differential equations”, Uspekhi Mat. Nauk, 44:5(269) (1989),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 206–207  isi
1988
4. Nguyen Minh Chuong, Le Kuang Chung, “Degenerate nonlinear elliptic differential equations of infinite order in weighted Sobolev–Orlicz spaces”, Differ. Uravn., 24:3 (1988),  535–537  mathnet  mathscinet
5. Nguyen Minh Chuong, Le Kuang Chung, “On limit equations for degenerate non-linear elliptic equations in Sobolev–Orlicz spaces with weight”, Uspekhi Mat. Nauk, 43:2(260) (1988),  149–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 181–182  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019